# SDR C77A20150811016

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086132003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR STRUCTURE, LT GALLEY SUPPORT PN 170-86132-003, HAS CORROSION AT FRAME 90, Y=42.  REPLACED LT GALLEY SUPPORT IAW SRM 51-41-02 & EO E175-5300-119 REV IR WO 1941393.
